MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 WINGED INFUSION SET WITH INJECTION SITE 20G X 1IN; NEEDLE, HYPODERMIC, SINGLE LUMEN

C.R. BARD, INC. (BASD) -3006260740 WINGED INFUSION SET WITH INJECTION SITE 20G X 1IN; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of ref(b)(4) showed two other similar product complaint(s) from this lot number.Device not returned.
 
Event or Problem Description
It was reported leakage happened with winged infusion set.When the nurse connected the iv set tube with the port of the winged infusion set it shows some leakage from that connection.She applied the needle free connector and then connected the iv set with winged infusion set then they don¿t find any problem of leakage.Patient status/ intervention: no intervention required.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, complaint and batch history, applicable previous investigation(s), labeling, applicable manufacturing records, sample analysis and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of an infusion set connection leak is confirmed but the exact cause remains unknown.One video sample of an infusion set was provided for evaluation.The infusion set needle housing and insertion site is not visible.The extension tubing of the device is shown and is attached to an extension set.The clamp of the infusion set appears to be engaged.Fluid is observed to be leaking at the connection location between the infusion set hub and extension set connector.The cause of the leak could not be closely inspected or determined from the video.Based on the video provided, possible contributing factors include connector damage and connector interference.Since a leak was observed to be present, the complaint is confirmed but the exact cause remains unknown.H3 other text: evaluation findings are in section h11.
 
Event or Problem Description
It was reported leakage happened with winged infusion set.When the nurse connected the iv set tube with the port of the winged infusion set it shows some leakage from that connection.She applied the needle free connector and then connected the iv set with winged infusion set then they don't find any problem of leakage.Patient status / intervention: no intervention required.

Brand Name
WINGED INFUSION SET WITH INJECTION SITE 20G X 1IN
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key15589373
Report Number3006260740-2022-03992
Device Sequence Number11453553
Product Code FMI
UDI-Device Identifier00801741065897
UDI-Public(01)00801741065897
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K863606
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model NumberN/A
Device Catalogue Number2206220
Device Lot NumberREFX3455
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/27/2022
Supplement Date Received by Manufacturer11/04/2022
Initial Report FDA Received Date10/12/2022
Supplement Report FDA Received Date11/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age35 YR
Patient SexMale